MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 4.0X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.640
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported almost 6 months after the dental implant was placed in ada site 27 in the mouth, it did not achieve osseointegration in type i bone.Clinician noted the patient's dehiscence in this immediate extraction site.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.

Brand Name
CM TITAMAX EX IMPLANT 4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8511535
Report Number3008261720-2019-01545
Device Sequence Number14101851
Product Code DZE
UDI-Device Identifier07898237568881
UDI-Public07898237568881
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
Report Date (Section F) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Catalogue Number109.640
Device Lot Number71589
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/05/2019
Device Age2 MO
Event Location Other
Date Report to Manufacturer03/25/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR